# SDR CALA2013101692113

- Difficulty date: October 15, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 72,910 hours, 26,863 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OVER EXIT SIGN FRAME LOWER PORTION BROKEN.  PREVIOUS REPAIR ATTEMPT FAILED. REPAIRED EXIT SIGN LOWER PORTION.
